# SDR GTIA040832

- Difficulty date: September 30, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D217C
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Corroded
- Location: Lt Cargo Track
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAS B00176-18-00074;  AFT PIT CORROSION UNDERSIDE L/T CARGO TRACK SPLICE AT FS 1231-1250.  REMOVED CORROSION IAW SRM 51-10-3, REMOVED DAMAGED CARGO TRACK, DRILLED AND LOCATED HOLES IN NEW CARGO TRACK SPLICE AT FS 1231-1250.  REMOVED CORROSION IAW SRM 51-10-3, REMOVED DAMAGED CARGO TRACK, DRILLED AND LOCATED HOLES IN NEW CARGO TRACK, TREATED AND PRIMED AND TOPCOAT CARGO TRACK.
